MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2110
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump was repeatedly showing an occlusion error even though there was no actual occlusion present.Despite checking the tubing, cassette and setup, the error continued to occur frequently.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H6: codes were added.One device was returned for investigation.It was reported that the pump was repeatedly showing an occlusion error even though there was no actual occlusion present and it was able to be duplicated.The reported issue was determined to be caused by a delaminated dso seal and loss of factory calibration dso data.Problem was resolved after replacement the dso seal and recalibrated dso sensor.Device submitted for functional and delivery tests after repair activities completed afterwards the device shall be returned to the customer once passing results for functional/delivery tests are confirmed.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24313279
Report Number3012307300-2026-01140
Device Sequence Number4941788
Product Code FRN
UDI-Device Identifier10610586041037
UDI-Public(01)10610586041037(11)180122
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0400-51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown